Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 204270, 14 pages
http://dx.doi.org/10.1155/2013/204270
Research Article

Asymptotic Behavior for a Class of Nonclassical Parabolic Equations

School of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 18 May 2013; Accepted 18 June 2013

Academic Editors: Y.-K. Chang, X. Xue, and K.-V. Yuen

Copyright © 2013 Yanjun Zhang and Qiaozhen Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1992. View at MathSciNet
  2. J. C. Robinson, Infinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. Zhong, C. Sun, and M. Niu, “On the existence of global attractor for a class of infinite dimensional dissipative nonlinear dynamical systems,” Chinese Annals of Mathematics. Series B, vol. 26, no. 3, pp. 393–400, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Zhong, M.-H. Yang, and C.-Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Sun, “Asymptotic regularity for some dissipative equations,” Journal of Differential Equations, vol. 248, no. 2, pp. 342–362, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. C. Aifantis, “On the problem of diffusion in solids,” Acta Mechanica, vol. 37, no. 3-4, pp. 265–296, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Kuttler and E. Aifantis, “Quasilinear evolution equations in nonclassical diffusion,” SIAM Journal on Mathematical Analysis, vol. 19, no. 1, pp. 110–120, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. G. Peter and M. E. Gurtin, “On a theory of heat condition involving two temperatures,” Zeitschrift für Angewandte Mathematik und Physik, vol. 19, pp. 614–627, 1968. View at Publisher · View at Google Scholar
  9. Y. Xiao, “Attractors for a nonclassical diffusion equation,” Acta Mathematicae Applicatae Sinica. English Series, vol. 18, no. 2, pp. 273–276, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Xiao, “Upper semicontinuity of the attractor for the regular semigroup of a singularly perturbed diffusion equation,” Acta Mathematica Scientia. Series A, vol. 23, no. 1, pp. 1–7, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Y. Sun, S. Y. Wang, and C. K. Zhong, “Global attractors for a nonclassical diffusion equation,” Acta Mathematica Sinica (English Series), vol. 23, no. 7, pp. 1271–1280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Sun and M. Yang, “Dynamics of the nonclassical diffusion equations,” Asymptotic Analysis, vol. 59, no. 1-2, pp. 51–81, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Wang, D. Li, and C. Zhong, “On the dynamics of a class of nonclassical parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 565–582, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Wu and Z. Zhang, “Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term,” Dynamical Systems, vol. 26, no. 4, pp. 391–400, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Liu and Q. Ma, “Exponential attractors for a nonclassical diffusion equation,” Electronic Journal of Differential Equations, vol. 9, pp. 1–7, 2009. View at Google Scholar
  16. Y. Zhang, Q. Ma, and Y. Yang, “Exponential attractors for nonclassical diffusion equations with lower regular forcing term,” submitted. View at Google Scholar
  17. M. Conti and V. Pata, “On the regularity of global attractors,” Discrete and Continuous Dynamical Systems. Series A, vol. 25, no. 4, pp. 1209–1217, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Zelik, “Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities,” Discrete and Continuous Dynamical Systems A, vol. 11, no. 2-3, pp. 351–0392, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. Pata and M. Squassina, “On the strongly damped wave equation,” Communications in Mathematical Physics, vol. 253, no. 3, pp. 511–533, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. Pata and S. Zelik, “Smooth attractors for strongly damped wave equations,” Nonlinearity, vol. 19, no. 7, pp. 1495–1506, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Zelik, “Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 921–934, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. Sun, L. Yang, and J. Duan, “Asymptotic behavior for a semilinear second order evolution equation,” Transactions of the American Mathematical Society, vol. 363, no. 11, pp. 6085–6109, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Efendiev, S. Zelik, and A. Miranville, “Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 135, no. 4, pp. 703–730, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Miranville and S. Zelik, “Attractors for dissipative partial differential equations in bounded and unbounded domains,” in Handbook of Differential Equations: Evolutionary Equations, C. M. Dafermos and M. Pokorny, Eds., vol. 4 of Handbook of Differential Equations, pp. 103–200, Elsevier, Amsterdam, The Netherlands, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  26. G. Raugel, “Global attractors in partial differential equations,” in Handbook of Dynamical Systems, B. Foedler, Ed., vol. 2, pp. 885–982, Elsevier, Amsterdam, The Netherlands, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Grasselli and V. Pata, “Asymptotic behavior of a parabolic-hyperbolic system,” Communications on Pure and Applied Analysis, vol. 3, no. 4, pp. 849–881, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. Fabrie, C. Galusinski, A. Miranville, and S. Zelik, “Uniform exponential attractors for a singularly perturbed damped wave equation,” Discrete and Continuous Dynamical Systems A, vol. 10, no. 1-2, pp. 211–238, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet